Free Shipping On Orders $125+

Leader Ibuprofen PM - 40 Count of 200mg Tablets

$9.45
This Product is HSA/FSA eligible
In stock
SKU
W-096295130249

Leader's Ibuprofen PM tablets are a nighttime sleep aid designed to reduce fevers as well as provide temporary relief from minor aches and pains. Headaches, common colds, menstrual cramps, arthritis pains, and more can all be alleviated or reduced with this over-the-counter pain medicine while increasing the quality of your sleep.

Benefits & Features

  • Compare to Advil PM
  • Active ingredient: Dyphenhydramine Citrate
  • 40 Count of 200mg Tablets

More Information
Latex Free Yes
Manufacturer Part 13024
UPC or EIN 96295130249
Dimensions W 4in x H 4in x D 2in
Availability Receive in 3-7 days